# SDR 2000UALA00087

- Difficulty date: February 22, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 5,422 hours, 1,968 cycles
- Engine: Pwa PW4052
- Engine time: 5,421 hours, 1,968 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

MOMENTARY NR 1 ENGINE STALL.  FLIGHT CONTINUED UNEVENTFULLY.  *S/D*  ENGINE WAS REPLACED AND IS BEING SENT TO PRATT & WHITNEY FOR INVESTIGATION AND REPAIR.
